Alert archive / New York / Small Craft Advisories in 2014

Small Craft Advisory 17, NWS New York, NY

February 4, 2014

NWS New York, NY issued this small craft advisory at Feb 4, 2014, 4:29 AM EST. It took effect at Feb 5, 2014, 4:00 AM EST. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Feb 4, 2014, 4:29 AM EST (09:29 UTC)
In effect from
Feb 5, 2014, 4:00 AM EST
Expired
Feb 6, 2014, 11:25 AM EST
In force
31 hr
Issued by
NWS New York, NY

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 4, 12:39 AM EST, 3 hours 50 minutes earlier.

Area forecast discussion, Feb 4, 12:39 AM EST, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1239 AM EST TUE FEB 4 2014

.SYNOPSIS...
HIGH PRESSURE BUILDS IN FROM THE WEST TONIGHT AND TUESDAY. A LOW
PRESSURE AREA WILL APPROACH FROM THE SOUTHWEST TUESDAY NIGHT WITH
A SECONDARY LOW FORMING OFF THE MID-ATLANTIC COAST LATE TUESDAY
NIGHT INTO WEDNESDAY MORNING. THIS SECONDARY LOW WILL TRACK SOUTH
OF LONG ISLAND WEDNESDAY AND TO THE SOUTH OF NOVA SCOTIA WEDNESDAY
NIGHT. HIGH PRESSURE BUILDS IN TO END THE WEEK. ANOTHER LOW
PRESSURE SYSTEM WILL IMPACT THE NORTHEAST OVER THE WEEKEND INTO
NEXT WEEK.

&&

.NEAR TERM /THROUGH TODAY/...
CURRENT NEAR TERM FORECAST APPEARS ON TRACK.

MADE MINOR UPDATES TO GRIDS BASED ON OBSERVATIONS AND NEAR TERM
TRENDS...OTHERWISE NO SIGNIFICANT CHANGES.

REGARDING TODAYS HEAVY SNOW...MOST SNOWFALL TOTALS RANGED FROM
AROUND 4-8 INCHES WITH ISOLATED AMOUNTS OF 10 INCHES ACROSS THE
WARNING AREA...INCLUDING PASSAIC AND BERGEN COUNTIES NJ TO 2-4
INCHES ACROSS THE ADVISORY AREA. REFER TO THE LATEST PUBLIC
INFORMATION STATEMENT FOR A DETAILED LIST OF SNOWFALL TOTALS.

FOR THE REST OF THE NEAR TERM FORECAST...SFC TEMPS WILL FALL THROUGH
THE 20S AND TEENS CAUSING ANY MELTED SNOW TO REFREEZE ON SIDE WALKS
AND ROADS...MAKING WALKING AND DRIVING POTENTIALLY HAZARDOUS.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
MAIN FOCUS HERE IS SOUTHWEST U.S. SHORTWAVE WHICH WILL UNDERGO
CYCLOGENESIS TUESDAY. THIS MOVES OUR WAY TUESDAY NIGHT. WITH THE
HIGH PRESSURE MOVING OFFSHORE...INCOMING LOW NOT BEING THAT STRONG
WILL ALLOW FOR A WEAKER PRESSURE GRADIENT. WINDS WILL BECOME
EASTERLY BUT WILL BE PRETTY LIGHT. IN ADDITION...CLOUDS INITIALLY
WILL BE LESS AND WILL QUICKLY MOVE IN...LOWER AND THICKEN LATER
TUESDAY NIGHT.

SO WE WILL SETTING INITIALLY RADIATIONAL COOLING CONDITIONS FOR THE
FIRST HALF OF TUESDAY NIGHT. THEN PRECIP MOVES IN SECOND HALF OF
TUESDAY NIGHT INTO WEDNESDAY MORNING. STRUCTURALLY...THERE WILL BE
TWO LOWS...ONE MOVING NORTHEAST ALONG THE APPALACHIANS AND THEN A
SECONDARY ONE OFF THE MID-ATLANTIC COAST THAT WILL TRACK SOUTH OF
LONG ISLAND OVERNIGHT TUESDAY INTO WEDNESDAY MORNING. THIS LOW THEN
DEEPENS AROUND 5 TO 10 MB...WEDNESDAY MORNING INTO EARLY WEDNESDAY
AFTERNOON...TRACKING RIGHT NEAR THE BENCHMARK OF 40N/70W. THE LOW
CONTINUES TO TRACK NORTHEAST AND DEEPEN TO SOUTH OF NOVA SCOTIA
FROM WEDNESDAY AFTERNOON TO WEDNESDAY EVENING AND FARTHER AWAY
LATER WEDNESDAY NIGHT.

ANOTHER FEATURING THAT IS QUITE REMARKABLE IS THE HIGH SITUATED WELL
TO THE WEST THAT WILL BE AROUND 1050MB. THIS IS REALLY STRONG AND
THE KIND OF HIGH PRESSURE THAT IS ASSOCIATED WITH A VERY COLD
AIR MASS. FOR WINTER STORMS...A STRONG HIGH IS TYPICALLY NEEDED AS
A SOURCE OF COLDER AIR TO TAP INTO.

SOME FLUCTUATION BETWEEN MODELS OF THE POSITION OF THE LOW. SOME
LIKE THE NAM...ARE MORE NORTH WITH THE LOW WHILE THE
GFS...ECMWF...AND CMC ARE FURTHER SOUTH. NAM AND ITS TEMPERATURES
ARE GOING TO BE ON THE WARMER SIDE AND WILL NOT BE USED AS MUCH AS
OTHER MODELS CONCERNING THE FORECAST.

THIS SORT OF SETUP AND SCENARIO CONVEYS MORE OF A SNOW AND
ESPECIALLY ICE EVENT. IT WILL BE VERY CLOSE FOR SUFFOLK COUNTY ON
LONG ISLAND. MODEL TEMPS ARE NEAR 33-34 DEGREES HERE.
HOWEVER....WITH AGEOSTROPHIC FLOW COMING MORE INTO PLAY AND
BACKING OF FLOW TO MORE NORTHEAST...LOWERING 1-2 DEGREES FROM WHAT
MODEL HAS. THE LOW WILL BE DEEPENING AND ALOFT THE AREA WILL BE IN
THE BEST POSITION FOR POSITIVE VORTICITY ADVECTION AND THE UPPER
LEVEL JET NEAR 250MB WILL BE STRENGTHENING AND EVEN PICKING UP
MOISTURE FROM THE PACIFIC IN ADDITION TO ALREADY HAVING PICKED UP
MOISTURE FROM THE GULF AND WESTERN ATLANTIC.

THIS WILL HAVE LARGE RAMIFICATIONS IN THEREBY KEEPING FROZEN
PRECIP. ANY RAIN WILL BE SEEN IN THE AFTERNOON AND PRIMARILY
CONFINED TO THE IMMEDIATE COASTLINES. HOWEVER...SEE ENOUGH
EVIDENCE IN THE MODEL FIELDS AND SET UP TO DIAGNOSE SIGNIFICANT
ICE/SNOW COMBINATION POTENTIAL. THEREFORE...INCLUDED SUFFOLK
COUNTY IN THE WINTER STORM WATCH.

OVERALL...PRECIP STARTS AS SNOW LATE TUESDAY NIGHT AND CONTINUES
THROUGH WEDNESDAY AFTERNOON FOR THE INTERIOR WITH LESS SLEET AND
FREEZING RAIN. THE SNOW LASTS UNTIL EARLY WEDNESDAY MORNING
TOWARDS THE COASTLINE...WHERE SLEET AND FREEZING RAIN WILL BECOME
MORE DOMINANT PRECIP TYPE WEDNESDAY MORNING AND AFTERNOON. THE
MODELS ARE OUTPUTTING AROUND AN INCH OF LIQUID EQUIVALENT STORM
TOTAL. THE SNOW TOTALS WILL BE RANGING MAINLY BETWEEN 5 AND 10
INCHES...AROUND THE LOWER VALUE NEAR THE COAST...AND AROUND THE
HIGHER VALUE ACROSS THE INTERIOR. THE ICE TOTALS WILL BE UP TO
AROUND A QUARTER OF AN INCH...WHICH WILL BE HIGHEST ACROSS THE
COASTAL AREAS...WITH LESSER AMOUNTS...AROUND A TENTH OF AN INCH OR
LESS...FOR THE INTERIOR.

THE MODELS SHOW SOME PRETTY DECENT WARM AIR ADVECTION 850 TO 700MB
OVERNIGHT TUESDAY NIGHT INTO WEDNESDAY MORNING...SO MUCH OF THE
SNOW TOTALS WILL FALL IN THIS TIME FRAME...COMMENCED BY THE INITIAL
BURST OF SNOW LATE TUESDAY NIGHT. THE SNOW ESPECIALLY WITH MORE
DYNAMICAL FORCING COMING INTO PLAY...COULD BE MODERATE TO HEAVY AT
TIMES. THE WARM AIR ADVECTION CONTINUES AT 850MB TO SEVERAL
DEGREES ABOVE FREEZING DURING THE DAY WEDNESDAY...ALLOWING FOR
HYDRO METEORS TO MELT AND DEPENDING ON THE SURFACE TEMPS AND
BOUNDARY LAYER TEMPS...WILL CONVERT TO SLEET AND FREEZING RAIN.
THE HIGHER TEMPS ALOFT MOVE FROM SOUTH TO NORTH SO COASTAL
LOCATIONS CHANGE FIRST WITHIN THE MORNING HOURS...THEN INTERIOR
ZONES LATER IN THE DAY.

THIS IS AN OVERALL MODERATE CONFIDENCE FORECAST. IF LOW TRACKS MORE
NORTH AND FLOW IS MORE EASTERLY THAN NORTHEASTERLY...TEMPS ALONG THE
COAST COULD WARM 1-3 DEGREES ABOVE FORECAST...SO THIS WOULD MEAN
LESS FROZEN ACCUMULATIONS AND MORE RAIN. HOWEVER...SIDED WITH COLDER
MAV GUIDANCE AND LOWERED MANUALLY 1-2 DEGREES AFTER A GOOD CONSENSUS
OF FARTHER SOUTHWARD TRACK OF LOW IS BEING EXHIBITED BY THE
LATEST GFS...ECMWF...AND CMC RUNS.

PRECIP TAPERS OFF BY WEDNESDAY EVENING BUT THERE WILL STILL BE
THE POTENTIAL FOR FREEZING DRIZZLE. BOUNDARY LAYER TEMPS CONTINUE
TO COOL WITH THE FLOW BACKING MORE NORTHERLY WITH LOW LEVEL COLD
AIR ADVECTION. DRY AIR INTRUSION COMES RIGHT THROUGH THE REGION
BEHIND THE LOW WITH THE PASSAGE OF THE VORTICITY MAXIMA AT 500MB
WITH THE MAIN SHORTWAVE ALOFT LATER WEDNESDAY AFTERNOON THROUGH
WEDNESDAY NIGHT. THIS WILL ELIMINATE MOISTURE IN THE -10 TO -30
DEGREE C REGION AND DEPRIVE THE ATMOSPHERE OF ICE NUCLEI...LEAVING
THE FIRST SEVERAL THOUSAND FEET ABOVE THE SURFACE SATURATED. THE
COLUMN IS SHORTER NEAR THE COAST...HENCE DRIZZLE/FREEZING DRIZZLE
THERE...AND TALLER ACROSS THE INTERIOR...HENCE SNOW THERE.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
AFTER A BUSY FIRST HALF OF THE WEEK...EXPECTING A BIT OF
DRIER...QUIET WEATHER TO SETTLE IN THURSDAY AND FRIDAY WITH HIGH
PRESSURE BUILDING EAST BEHIND THE DEPARTING LOW AND THE UPPER LEVEL
FLOW BECOMING NEAR ZONAL FOR A PERIOD. MAIN THING TO NOTE THURS AND
FRI WILL BE THE COLD AIR ADVECTION PUSHING 850MB TEMPS BACK TO
AROUND 10 BELOW ZERO...RESULTING IN TEMPS MAINLY AT OR BELOW
FREEZING. COULD SEE WIND CHILLS REACH RIGHT AROUND ZERO OVER
INTERIOR AREAS THURS AND FRI NIGHT...WITH REMAINING AREAS STAYING IN
THE SINGLE DIGITS TO TEENS.

THE MAIN FOCUS FOR THE EXTENDED WILL BE THE NEXT DEVELOPING SYSTEM
THE MODELS HAVE BEEN PRODUCING FOR THE WEEKEND INTO MONDAY TIME
FRAME. WHILE THE 12Z MODELS ARE ATTEMPTING TO COME INTO BETTER
AGREEMENT...THERE STILL REMAIN SOME DISCREPANCIES IN THE HANDLING OF
THE PATH OF THE SURFACE LOW AND THE EXTENT OF ANY PHASING WITH THE
SHORTWAVES ALOFT. THE LATEST MODEL RUNS KEEP THE SURFACE HIGH IN
PLACE INTO SATURDAY...WHICH SHOULD KEEP THINGS MOSTLY DRY ACROSS THE
AREA. WEAK LOW PRESSURE OFF THE COAST OF THE CAROLINAS COMBINED WITH
A PASSING WAVE ALOFT COULD GENERATE SOME LIGHT PCPN LATE SATURDAY
INTO SAT NIGHT. WILL HOLD AT SLIGHT CHC POPS...THOUGH IT COULD END
UP BEING A DRY SAT...WITH THE PCPN HOLDING OFF TILL THE MAIN SYSTEM
STARTS TO PUSH NORTH SAT NIGHT. TEMPS COLD ENOUGH THAT ANY PCPN THAT
DOES OCCUR WOULD BE SNOW...WITH MAINLY LITTLE TO NO ACCUMULATION
SAT.

INCREASING CONFIDENCE OF PCPN MOVING IN SUNDAY...WITH THE 12Z MODELS
KEEPING THE TIMING OF THE GREATEST IMPACT DURING THE DAY SUNDAY INTO
MONDAY. WILL BE FOCUSED ON WATCHING THE TIMING OF A STRONG SHORTWAVE
WORKING ITS WAY THROUGH THE SOUTHERN US...EVENTUALLY PHASING WITH A
CLOSED LOW SITUATED OVER SOUTHERN CANADA. 12Z GFS SURPRISINGLY
REMAINS THE SLIGHTLY SLOWER AND WEAKER SOLUTION...WITH THE SURFACE
LOW NOT PUSHING OFF THE CAROLINAS TILL LATE SUNDAY NIGHT...WHILE THE
12Z ECMWF PUSHES THE LOW ON UP AND DEEPENING IT JUST EAST OF OUR
AREA BY LATE SUNDAY NIGHT. THUS WITH THE UNCERTAINTY OF THE
TIMING...WILL KEEP CHC POPS IN FOR THE REGION DURING THIS TIME
FRAME. HOWEVER...GENERAL CONSENSUS BETWEEN THE MODELS DOES SUGGEST
THE INCREASING CHANCE OF PCPN MOVING IN...WITH BETWEEN HALF AN INCH
TO AN INCH QPF VALUES ALREADY BEING SUGGESTED SUN-MON. TEMPS AT THE
MOMENT ALSO SUGGEST ALL SNOW EVENT FOR THE ENTIRE AREA BUT WITH THE
CHANGING MODEL SOLUTIONS PER EACH RUN AND THE SPREAD OF THE CURRENT
MODEL RUNS...WILL NOT EVEN VENTURE TO GUESS TOTALS AT THIS TIME.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
***HIGH IMPACT SNOW AND ICE EVENT FOR LATE TUESDAY NIGHT INTO
WEDNESDAY***

PATCHY MVFR CONDITIONS THROUGH EARLY THIS MORNING...OTHERWISE
BECOMING VFR.

N WINDS OF 5 TO 10 KT WILL PREVAIL INTO THE FIRST HALF OF
TUE...BEFORE BACKING TO A LIGHT E/NE FLOW. SOME LOCATIONS MAY
JUST GO LIGHT AND VARIABLE.

MID AND HIGH LEVEL CIGS MOVE IN ON TUE...ABRUPTLY LOWERING TUE
NIGHT TO IFR/LIFR IN THE 07Z TO 09Z TIME FRAME WITH THE ONSET OF
HEAVY SNOW.

SIGNIFICANT RUNWAY ACCUMULATIONS OF SNOW AND ICE ARE EXPECTED. ICE
ACCRETION GREATER THAN 1/4 INCH IS POSSIBLE WEDNESDAY MORNING.

.OUTLOOK FOR 06Z WED THROUGH SUN...
.LATE TUE NIGHT...HIGH IMPACT EVENT...IFR WITH HEAVY SNOW
DEVELOPING.
.WED...HIGH IMPACT EVENT...IFR EXPECTED...LIFR CONDITIONS POSSIBLE.
SNOW INLAND AND A WINTRY MIX AT THE COAST. SIGNIFICANT ICE ACCRETION
POSSIBLE THAT MAY EXCEED 1/4 INCH...EVENTUALLY CHANGING TO RAIN AT
THE COAST DURING AFTERNOON.
.WED NIGHT-SAT...VFR.

&&

.MARINE...
LOW PRESSURE PASSES SOUTH AND EAST OF LONG ISLAND THIS
EVENING...THEN HIGH PRESSURE BUILDS IN TONIGHT AND TUESDAY.
GENERALLY EXPECTING SUB-SCA CONDITIONS THROUGH TUESDAY...HOWEVER
THERE MAY BE A FEW OCCASIONAL GUSTS TO 25 KT OVER THE EASTERN OCEAN
WATERS THIS EVENING WITH A TIGHT GRADIENT OVER THE AREA. IN
ADDITION...SEAS MAY APPROACH 5 FT. WINDS DIMINISH TO 10 KT OR LESS
OVER ALL WATERS BY TUESDAY MORNING.

GENERALLY QUIET CONDITIONS ON THE WATERS TUESDAY NIGHT WITH AN
INCREASING TREND IN WINDS AND SEAS WEDNESDAY AND WEDNESDAY NIGHT
WITH THE LOW MOVING SOUTH OF LONG ISLAND AND DEEPENING AS IT
TRACKS AWAY TO SOUTH OF NOVA SCOTIA. SCA WILL BE POSSIBLE ON THE
WATERS...MAINLY THE OCEAN AND EASTERN WATERS...FOR WEDNESDAY AND
WEDNESDAY NIGHT.

SCA CONDITIONS PSBL INITIALLY THURS ON THE OCEAN WATERS...WITH ALL
AREAS SUB-SCA BY THURS AFTN AS HIGH PRESSURE BUILDS IN...SLACKING
THE PRESSURE GRADIENT. SUB-SCA CONDITIONS PERSIST INTO AT LEAST
SATURDAY. SCA CONDITIONS RETURN SUNDAY WITH THE NEXT LOW PRESSURE
SYSTEM APPROACHING AND MOVING JUST SOUTH/EAST OF THE WATERS.

&&

.HYDROLOGY...
NO SIGNIFICANT PRECIPITATION IS EXPECTED TONIGHT THROUGH TUESDAY.

THE MODELS ARE OUTPUTTING AROUND AN INCH OF LIQUID EQUIVALENT
TUESDAY NIGHT THROUGH WEDNESDAY...MAINLY IN THE FROZEN FORM.

ANOTHER SIGNIFICANT PRECIPITATION EVENT IS POSSIBLE NEXT WEEKEND.

&&

.EQUIPMENT...
THE NEW YORK CITY NOAA ALL HAZARDS WEATHER RADIO STATION KWO35 IS
OUT OF SERVICE.

DUE TO INTERFERENCE ISSUES WITH THE U.S. COAST GUARD EMERGENCY
BROADCAST CHANNEL...THE NEW YORK CITY NOAA ALL HAZARDS WEATHER
RADIO STATION KWO35 IS OUT OF SERVICE.

DURING THE TIME...THE TRANSMITTER MAY BE RETURNED TO SERVICE
INTERMITTENTLY FOR USE OF THE NOAA ALL HAZARDS WEATHER RADIO
DURING POTENTIALLY DANGEROUS WEATHER SITUATIONS...FOR ROUTINE
WEEKLY TEST OF THE WARNING SYSTEM...AND TO DETERMINE IF THE
INTERFERENCE ISSUE HAS BEEN RESOLVED.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...WINTER STORM WATCH FROM LATE TONIGHT THROUGH WEDNESDAY
     AFTERNOON FOR CTZ005>012.
NY...WINTER STORM WATCH FROM LATE TONIGHT THROUGH WEDNESDAY
     AFTERNOON FOR NYZ067>075-078>081-176>179.
NJ...WINTER STORM WATCH FROM LATE TONIGHT THROUGH WEDNESDAY
     AFTERNOON FOR NJZ002-004-006-103>108.
MARINE...NONE.

&&

SYNOPSIS...BC/JM/SEARS
NEAR TERM...GC
SHORT TERM...JM
LONG TERM...SEARS
AVIATION...DW
MARINE...BC/JM/SEARS
HYDROLOGY...JM/SEARS
EQUIPMENT...
Hazardous weather outlook, Feb 3, 7:32 PM EST, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
732 PM EST MON FEB 3 2014

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-050045-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
732 PM EST MON FEB 3 2014

...WINTER STORM WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

ICING WILL DEVELOP TONIGHT. MELTING SNOW WILL REFREEZE ON SIDE
WALKS AND ROADS TONIGHT AS TEMPERATURES FALL THROUGH THE 20S AND
TEENS. UNTREATED SIDE WALKS AND ROADS WILL MAKE WALKING AND
DRIVING HAZARDOUS TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE TUESDAY NIGHT AND
WEDNESDAY FOR HEAVY SNOW...FREEZING RAIN AND SLEET OBSERVATIONS.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-050045-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
732 PM EST MON FEB 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 4:36 AM ESTWinter Storm WarningOKXBronx, Kings, Nassau, New York, Orange, Putnam and 5 more36 hr
Feb 4, 4:36 AM ESTWinter Weather AdvisoryOKXNassau, Suffolk23 hr

Nearby

Small Craft Advisories in New York, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.